# SDR CALA2022052701360

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: D5337062720600
- Condition: Damaged
- Location: Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL LH FWD KEEL BEAM REINFORCEMENT ANGLE FOUND TO HAVE DAMAGED HOLES AND LH AFT KEEL BEAM REINFORCEMENT ANGLE FOUND TO HAVE DAMAGED HOLES. AT LH KEEL BEAM AFT INTERNAL WEB HOLES L21,L 81,L82,L83,L84,L85 SHOW ELONGATION ON W10 RIB. HOLES L72,L73,L75 ,L76 DIAMETER EXCEED SB LIMITS IN W10 RIB. HOLES L79,L80 DIAMETE R EXCEED SB LIMITS IN W10 RIB GEN BY V061616 LH KEEL BEAM AND MLG DOOR FITTING HOLES AS IDENTIFIED WITH NO D 4, 9292456, 9292457 & 9292458. DIP TO ACCOMPLISH PERMANENT REPAIR T ECRA 5330-06942 ON OR BEFORE 10 MAY 2023 EVIATIONS. WORK ACCOMPLISHED ON HAECO LOG PAGES: 9292453, 929245 R ON THE LH MLG DOOR FITTING KEEL BEAM HOLES PER PART 3 OF LATES HAECO TECHNICIAN V061630 AND INSPECTOR LC-25 ACCOMPLISHED PART 1 INTERIM REPAIR PER ECRA 5330-06942 AND REO-L23797 REV IR OF THE ADD EMP:V061630 OK TO DIP PER ECRA 5330-06942 TILL 10MAY2023 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. T/A: ON OR BEFORE 10MAY23....LN/U253409 RECORDS UPDATE
